hello I dont know if you still come here but I have the same symptoms as you have had the for over 10 years my social world is nothing I hardly drive at all and if I have to its short distances. have you found out what causes all this. thanks Brian
I had the same issues. It,s sometimes refered to as the million dollar work up disease because thats how many test they will run to tell you there is nothing wrong with you but stress. I found it was the inner ear with sinus draining issues. I am able to control it by taking 1/2 a claradin d pill as soon as I notice any symtom. It's important to drink plenty of water daily.I also will use a set of ear planes on and off anytime i feel off balance. I trim the end off so they are less noticable when you wear them. they really seem to manage the dizzy or out of balance feelongs. Lastly there are head exercises you can do to drastically improve your overall situation with balance ,inner ear and sinus.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.